# SDR 9506189860

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE IN AFT CABIN IMMEDIATELY AFTER TAKEOFF.  FLIGHT RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  EMERGENCY EQUIPMENT WAS CALLED OUT AS A PRECAUTION.  RAN BOTH ENGINES AT TAKEOFF AND CLIMB POWER SETTINGS FOR TWENTY MINUTES, NO PROBLEMS WERE FOUND.  OPERATED BOTH AIR CONDITIONING PACKS WITH SAME RESULTS.  AIRCRAFT RETURNED TO SERVICE.
